MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM SHIM, 11MM OR 13MM X 25MM, 6 DEGREE, FH9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM SHIM, 11MM OR 13MM X 25MM, 6 DEGREE, FH9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number CMP-00114
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The reported event was confirmed by review of x-rays provided.The device history record was reviewed, and no discrepancies were found.A review of the complaint history determined that no further action was required as no trends were identified.Investigation results concluded that the reported event was due to incomplete locking of the implant components during the initial implantation.The results of the investigation were communicated to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Integrity implants will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial transforaminal lumbar interbody fusion procedure.Subsequently, the patient underwent a revision procedure due to posterior migration of the inner component from the implanted construct approximately seven (7) weeks later.Information provided by the representative confirmed that the construct was not locked during the initial implantation but was retained due to patient anatomical reasons.No additional patient consequences were reported.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM SHIM, 11MM OR 13MM X 25MM, 6 DEGREE, FH9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key11484766
Report Number3012797630-2021-00008
Device Sequence Number11616046
Product Code MAX
UDI-Device Identifier00810004723542
UDI-Public(01)00810004723542(10)10190039
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMP-00114
Device Catalogue NumberFHPAS20623X
Device Lot Number10190039
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHELL, SHORT 25MM, FH9, FHPACS0023SB, 10190007
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR